# SDR HKGR20111006226

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: General aviation
- Filed by: Bristow Special Mission Inc, repair station HKGR701E
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662B
- Aircraft time: 31,045 hours, 45,980 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RETRACTED GEAR AND THE RT MLG WOULD NOT LOCK IN THE UP POSITION, WOULD EXTEND AND RE-CYCLE. EXTENDED GEAR NORMALLY AND HAD NORMAL GEAR EXTENSION AND DOWN AND LOCKED INDICATION. LANDED AT DEPARTURE AIRPORT WITHOUT INCIDENT. FOUND LANDING GEAR UPLOCK TO BE DIRTY AND STIFF, CLEANED AND LUBRICATED SAME, OPS CHECK SATISFACTORY FOR RETURN TO SERVICE.
